# SDR ASAA2012061292337

- Difficulty date: June 1, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 14,881 hours, 4,743 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 761574B
- Part serial: AAAH004478
- Condition: Failed
- Location: Nr1
- Part time: 4,385 hours, 1,369 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

OUT OF 24,000 FT THE NR 1 GEN DRIVE LT CAME ON, NR 1 GEN OFF LT CAME ON, NR 1 SOURCE LT CAME ON.  ACFT GROUNDED. DIVERSION TIME - 25 MINUTES.  INSPECTED & FOUND NR 1 IDG OIL FILTER CONTAMINATED, REPLACED NR 1 IDG IAW AMM 24-11-11-000-801 & 24-11-11-400-801, FLUSHED IDG OIL LINES IAW AMM 24-11-41, REPLACED NR 1 IDG AIR OIL COOLER IAW AMM 24-11-21-000-801 & 24-11-21-400-801.  OIL SERVICE, LEAK & OPS CK REQ.  REPLACED NR 1 IDG OIL COOLER IAW 73-11-06-000-801 SERVICED IDG OIL IAW AMM 12-12-21-600-801.  RAN ENGINE IAW 71-00-00-700-801 AND PERFORMED OPS TEST FOR NR 1 IDG IAW 24-11-00-700-802.  LEAK AND OPS CHECK GOOD.
